Gabapentin, valproic acid, and ethanol intoxication: Elevated blood levels with mild clinical effects

Miguel C. Fernández, Frank G. Walter, Lizabeth R. Petersen, Steven M. Walkotte

Research output: Contribution to journalArticle

23 Scopus citations

Abstract

Case Report: A suicidal, epileptic patient ingested ethanol, valproic acid, and gabapentin, a new antiepileptic drug. He did well clinically despite elevated blood gabapentin, valproic acid, and ethanol. Conclusions: Preliminary data from this case and one previous report indicate relatively mild clinical signs and symptoms with gabapentin poisoning.

Original languageEnglish (US)
Pages (from-to)437-439
Number of pages3
JournalClinical Toxicology
Volume34
Issue number4
DOIs
StatePublished - Dec 1 1996

ASJC Scopus subject areas

  • Toxicology

Fingerprint Dive into the research topics of 'Gabapentin, valproic acid, and ethanol intoxication: Elevated blood levels with mild clinical effects'. Together they form a unique fingerprint.

  • Cite this